Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Complete Segal spaces arising from simplicial categories
HTML articles powered by AMS MathViewer

by Julia E. Bergner PDF
Trans. Amer. Math. Soc. 361 (2009), 525-546 Request permission


In this paper, we compare several functors which take simplicial categories or model categories to complete Segal spaces, which are particularly nice simplicial spaces which, like simplicial categories, can be considered to be models for homotopy theories. We then give a characterization, up to weak equivalence, of complete Segal spaces arising from these functors.
Similar Articles
Additional Information
  • Julia E. Bergner
  • Affiliation: Department of Mathematics, Kansas State University, 138 Cardwell Hall, Manhattan, Kansas 66506
  • Address at time of publication: Department of Mathematics, University of California, Riverside, Riverside, California 92521
  • MR Author ID: 794441
  • Email:
  • Received by editor(s): April 23, 2007
  • Published electronically: August 18, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 361 (2009), 525-546
  • MSC (2000): Primary 55U40; Secondary 55U35, 18G55, 18G30, 18D20
  • DOI:
  • MathSciNet review: 2439415